Follow
Rajendra Beekie
Rajendra Beekie
Verified email at duke.edu - Homepage
Title
Cited by
Cited by
Year
Weak solutions of ideal MHD which do not conserve magnetic helicity
R Beekie, T Buckmaster, V Vicol
Annals of PDE 6, 1-40, 2020
602020
Enhanced dissipation and Hörmander's hypoellipticity
D Albritton, R Beekie, M Novack
Journal of Functional Analysis 283 (3), 109522, 2022
282022
On Moffatt’s magnetic relaxation equations
R Beekie, S Friedlander, V Vicol
Communications in Mathematical Physics 390 (3), 1311-1339, 2022
172022
Universal wave-number selection laws in apical growth
R Goh, R Beekie, D Matthias, J Nunley, A Scheel
Physical Review E 94 (2), 022219, 2016
122016
Non-conservative Solutions of the Euler- Equations
R Beekie, M Novack
Journal of Mathematical Fluid Mechanics 25 (1), 22, 2023
72023
Long-time behavior of scalar conservation laws with critical dissipation
D Albritton, R Beekie
Annales de l'Institut Henri Poincaré C 39 (1), 225-243, 2022
32022
Uniform vorticity depletion and inviscid damping for periodic shear flows in the high Reynolds number regime
R Beekie, S Chen, H Jia
arXiv preprint arXiv:2403.13104, 2024
22024
Regularity and Long-Time Behavior for Several Hydrodynamic Models
R Beekie
New York University, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–8